# SDR FDEA2019112643075

- Difficulty date: November 24, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB29247
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED WING LEADING EDGE APPROXIMATELY XOS 679 FORMER FOUND CRACKED.  CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER DRAWING ARB 2924 REVISION B.  INSTALLED FABRICATED FORMER AT LEFT HAND WING FIXED WING LEADING EDGE APPROXIMATELY XOS 679 AS PER SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
